# SDR 95ZZZX1327

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5743H
- Make and model: Bell 206B-3
- Aircraft serial: 3042
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040036005
- Condition: Misinstalled
- Location: M/R Mast
- Part time: 2,962 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF M/R MAST BEARING DUE TO METAL CONTAMINATION, IT WAS DISCOVERED THE BEARING HAD BEEN INSTALLED UPSIDE DOWN AND THE INNER RACE WAS DAMAGED BEYOND LIMITS.  BELL INSTRUCTIONS ARE SPECIFIC ON THE ORIENTATION OF THE BEARING ON INSTALLATION.
